# SDR CA980406048

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Twisted
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE ELEVATOR CONTROL TRIM CABLES WERE FOUND TWISTED AROUND EACH OTHER.  THE CABLES WERE DISCONNECTED AT MID-FUSELAGE AND UNTWISTED.  CABLES RE-TENSIONED AND CHECKED SERVICEABLE.
